Get your Health question answered in 3 easy steps

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

How to loss weight while taking diane 35 ?

hi dr, my name is hend i live in cairo egypt. i really want to loss 20 kg but iam on a course with diane 35. for 6 month, and it has been hardforme to loss weight what shall i do? should i give up diane or what can i do to loss weight since losing wieght will actualy help me in recovery please i need a doctor to answer......
Tue, 14 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics ,  
  User's Response
I have PCOS and was usuing metformin for 1.5 yrs till i got pregnant. After delivery again i got PCOS and my doctor advised me to take Diane 35. Why she did not told me to continue with metformin as it suited me and everything was under control.

Please advice.
OBGYN Dr. Nidhi Sharma Chauhan's  Response
hello
welcome to healthcare magic.
do not worry, the diane 35 that you are taking as such does not cause weight gain. it contains estrogen which causes slight water retention and bloatdness ahich you might be felling as weight gain. diane 35 does not have progesterone , progesterone is know to cause weight gain. if you are really trying to lose weight and your unable to do so then get your thyroid fuction tested. also start haviing an early dinner before sunset as this really helps.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi dr, my name is hend i live in cairo egypt. i really want to loss 20 kg but iam on a course with diane 35. for 6 month, and it has been hardforme to loss weight what shall i do? should i give up diane or what can i do to loss weight since losing wieght will actualy help me in recovery please i need a doctor to answer......

doctor1 MD

Hello, my name is Kaitlyn. I ve been taking Diane 35 as an acne medication for 2 years now. It cleared my acne but I ve had some side effects (thinning of the pubic area, sore breasts, broken veins in my eyes, dry eyes and weight gain). I m uncomfortable continuing this medication, but I m afraid of how my body might react when I stop. Is it true that this pill will worsen my acne problem when I stop taking it? What are the most common side effects of stopping this pill? Also; how long does it usually take until your hormones go back to normal? Thank you! I hope to hear back:)

doctor1 MD

I hd lap on 3rd last mnth..m ma lmp ws on 22nd Feb 2017...I found spottingbon 24th..some time used bleed more...less than regular flow...my lap as successful..did said der ws no big issue...m in ma pathology report it ws normal....nw m on metital tb....n doc suggested me fr diane 35 tb...2 hve regular flow....can I gt pregnant aftr diz....can I hve sex whle taking diane 35....plz answer me

Recent questions on Progestagens

doctor1 MD

I saw my physician on Thursday of last week. From Monday, my beta had only gone from 385 to 556, and my progesterone went down from 10.1 to 8.8. I have been having severe cramps but no bleeding. According to my calculations/ovulation I should be no less than 5 weeks 5 days right now, but the transvaginal u/s they did on Thursday put me at 4 weeks 3 days...we re 5-7 days off. He made me cancel a road trip, because he didn t want me on the road when things went south . Does anyone have any experience with this? I miscarried with a blighted ovum around 9 months ago, and am concerned it s happening again.

doctor1 MD

Hi, i m 17 years old and two days ago i took the morning after pill Levonelle (Sunday morning) yesterday i started having some weird pains in my lower stomach, i don t know the name of the body part that is hurting..the pain is not unbearable or anything i m just worried to what it may be.. it kind of feels like i have trapped wind but when i push it hurts more and makes me feel like i need to pee. Could this have anything to do with taking the Levonelle? also I can t go to the doctors because my doctors only deals with people who have emergencies, and my local hopsital doesn t have an A and E anymore. I can t tell my parents, should I just wait to see if these pains get worse before doing anything?

doctor1 MD

My 21-day bloods have just come back and I have got good progesterone levels (55) but my prolactin is abnormally high (1250). I had abstained from alcohol for the best part of 5 months and the weekend before the blood test I had my bachelorette party and drank a large amount of alcohol. I would like to know if this could have affected the results? I am ovulating and my cycle is regular.

doctor1 MD

i am not having a baby from 2 years now i have done my full harmonal profile in which FSH level is high it is 15.27 and LH level is 52.43 and progesterone is 0.45 this test has been done on day 13 to 14 of menstrual cycle and results were after 5 days.Doctor suggest me folic acid and glasterone for 3 months and glucophage i want your advice too and what is the indication in this report.my age is 31 years 6 month back my husband semen analysis was done in which motility of sperms are 40 percent he took medicine it is now 62 percent.

doctor1 MD

Hi Doctor, what is the treatment for polycystic ovarian bilateral.

doctor1 MD

Would like to have solution for PCOD , irregular menses problem

doctor1 MD

Doctor recommended Naturogest 200 after IUI.Is taking the medicine orally okay?